# SDR HEEA0010117

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Failed
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL TEST, BUT THEN GOES DEAD.
